# SDR AALA202001139054

- Difficulty date: January 9, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 10,486 hours, 3,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292108
- Part serial: M10099
- Condition: Unwanted Deploy
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: AIRCRAFT ON RAMP, INADVERTANT SLIDE DEPLOYMENT DOOR R2 OCCURED WITHOUT ANY MAINTENANCE ON THE AIRCRAFT. NO DOOR WAS OPENED AT THE TIME. REPLACED DOOR R2 SLIDE.
